Items where Division is "Faculty of Science > Institute of Mathematical Sciences" and Year is 1982

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Creators | Item Type | No Grouping
Jump to: C
Number of items: 1.

C

Chong, K.-M. (1982) Spectral inequalities involving the sums and products of functions. International Journal of Mathematics and Mathematical Sciences, 5 (1). pp. 141-157. ISSN 0161-1712, DOI https://doi.org/10.1155/S0161171282000143.

This list was generated on Sat Jul 2 05:14:03 2022 +08.